# SDR CA090202007

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 200 hours
- Engine: Ge CF343B
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 601970305
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN SCOTTSDALE, ARIZONA, DURING THE PREFLIGHT CHECK THE CREW NOTICED THE APU INLET WAS DENTED AND APU INLET BELLOWS WAS RIPPED.  NO OPERATIONAL ABNORMALITY WERE NOTICED BY THE CREW PRIOR TO THE DISCOVERY.  MAINTENANCE TECHNICIAN WAS DISPATCHED AND BOTH PARTS WERE REPLACED WITH NEW AND APU INLET CHECKED FOR HIDDEN DAMAGE AS PER CL605 MM CHAPTER 49-14.  BOMBARDIER IS INVESTIGATING THE POSSIBLE CAUSE.  I HAVE LISTED THE MANUFACTURER AS CANADAIR BUT THE CORRECT MANUFACTURER NAME IS SENIOR AEROSPACE WHICH IS NOT LISTED ON THIS PROGRAM.
